# SDR ASOA2012091402222

- Difficulty date: September 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 10,733 hours, 7,259 cycles
- Engine: Ge CF348C5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE EXIT LIGHT OUTSIDE INOPERATIVE.  RECONNECTED LIGHT BEHIND PASSENGER SIDE WALL, OPS CHECKED GOOD IAW AMM 33-51-00-710-801.
